Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Options

another girlie type period question

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Having had periods for about 11 years you'd think I wouldn't need to ask questions about them wouldn't you? :rolleyes:

Right let me try and explain.....
Since I was 12ish my periods have been pretty much regular, only ever a day or 2 early or late. But since about April they have been seriously messed up. I've missed loads and I don't know why - not on medication, not stressed, not been dieting and most definately not pregnant. I came off the pill in January after taking it for 2 years but surely that can't mess things up for this long? They were fine Feb & March, I missed April & May's, had June, missed July's, had August & Septembers and then nothing since :eek2: follow that? lol

I know I should probably go to the doctors, but I can't really be arsed cos I don't expect it's anything serious, I feel fine etc. Just wondering if any of you clever lot will know of things that may cause this....irregularity?


Thankyou my darlings :p

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Mine are almost identical. Spooky. I put it down to two things: I have been stressed (disregarded in your case) and periods are nasty buggers. I have been meaning to go to the doctor though and would advise you likewise.

    Picc.
    xxx
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by rachie004
    Its most likely to do with coming off the pill

    Even almost 11 months after coming off it? :eek2:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I personally would make time to visit your G.P. It is always best to get stuff like this checked out, there is probably a simple reason for it and the person who can give you the best advice is your doc :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Yeah but that takes effort, I'm not even registered with a doctor round here! :rolleyes: But I shall go if it doesn't sort itself out soon.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Faith
    Yeah but that takes effort, I'm not even registered with a doctor round here! :rolleyes: But I shall go if it doesn't sort itself out soon.

    What about phoning the NHS helpline ? They will give you advice and tell you wetehr you need to see a doctor.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Faith
    Even almost 11 months after coming off it? :eek2:

    Yeah. I mean the pill's been pumping hormones into your body for 2 years, it's bound to leave some effect. I'm not against the pill in any way whatsoever, I just think it's a pretty powerful thing, and so can cause a lot of changes in your body.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Yeah, you should check it out. NHSDirect will be useful if you don';t have a doctor:
    NHS Direct
    Advice and information on all health-related issues.
    Telephone: 0845 46 47
    Website: www.nhsdirect.nhs.uk

    Or call the fpa for more advice:
    Family Planning Association
    Information service on family planning and all aspects of sexual health.
    Helpline: 0845 3101334
    www.fpa.org.uk
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Have you lost weight recently? because that can cause problems with your periods.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Zella
    Have you lost weight recently? because that can cause problems with your periods.

    Nope. Can't think of anything at all that it might be. Odd.

    Ta Spanner I'll check those sites etc out
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    My periods have always been up the wall, I went on the pill to regulate them and came off it for a while. Im now back on but when I came off the pill my periods went back to the way they had been before all messed up only worse.

    The way yours are at the moment is most likely your hormones settling back down after coming off the pill. Go see your GP or phone the NHS. Just to be on the safe side.

    But as piccolo said periods are just nasty buggers so its probably nothing to worry about.

    Hope that made sense.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    probably just the hormone imbalance.

    i can usually set my watch by mine, seriously like the 29th day around 6.30ish, been like that for a year. but this month it came early weird
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    it will be cos u've been on the pill so long, my mate was on it for 3years and she now has very fucked up periods.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Squizzel
    My periods have always been up the wall,


    all up the wall???????? :eek:
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    And you're not stressed out about anything?
    My period's all wacky so I'm on the pill to sort it out, but it still disappeared for 4 months when I was stressed, and now it's really weird (like, I'll be on for 2 weeks, off for a few days, on again, off again).
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Snow White
    And you're not stressed out about anything?

    Nothing at all, this is the most un-stressed I've been for years! But thanks for the replies guys, I assume it's just the pill cos everything else if fine, I feel fine etc Hopefully it'll all sort itself out soon.
Sign In or Register to comment.